# SDR MWEA070251

- Difficulty date: October 14, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 57,085 hours, 50,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fastener
- Part number: 3938072501
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER, BOTH LEFT AND RIGHT STANGS ARE MISSING RIVETS AT THE TIP.  INSTALLED FASTENERS.
